RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 34, Issue 4  


Transitivity of the Galois group of linear differential equations
N. V. Grigorenko
481
Sum of powers of divisors of quadratic polynomials
N. Gafurov
485
Convergence of the Cesáro means of trigonometric Fourier series
A. I. Grigor'ev
501
Approximation of differentiable functions by positive methods of summation of Fourier series
V. A. Levin
515
One-dimensional representation, inversion, and certain properties of the Riesz potentials of radial functions
B. S. Rubin
521
Continuous spectrum of second-order ordinary differential operators
R. S. Ismagilov
535
Decrease of the lengths of the gaps in the spectrum of polynomial pencils
V. I. Feigin
549
Estimating the norm of a conditional extension of a linear functional
A. L. Garkavi
559
Spectral synthesis in Banach modules over commutative Banach algebras
A. G. Baskakov
573
Convergence almost everywhere of spectral expansions of functions in $L_1^\alpha$
A. I. Bastis
587
Souslin property in free topological groups on bicompacta
M. G. Tkachenko
601
Regularity of a radial field on a Hadamard manifold
S. A. Shcherbakov
609
Self-nonintersecting and non intersecting chains
S. B. Belyi
625
Dirichlet's problem in banach space
A. Yu. Khrennikov
629
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019